# SDR SWAA2023042428355

- Difficulty date: April 17, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOORWAY LWR FWD EMERGENCY LIGHT HAS 2 EA BULBS INOP.<[01] REMOVED AND REPLACED 2EA INOP BULB IN LH FWD GALLEY DOORWAY LWR FWD EMERGENCY LIGHT. OPS CHECK GOOD IAW AMM 33-51-01-960-801.;[02] CERTIFY ALL WORK AND GOOD OP TEST PERFORMED AS PER AMM 33-51-01-960-801;[03] VERIFIED CORRECTIVE ACTION 1
